| Catalog Number |
381012 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1 characters limit is exceeded: (b)(6).H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte ag bc global hub cracked and leaked.The following information was provided by the initial reporter: blood leaked out due to there were cracks in the catheter hub.
Additional Manufacturer Narrative
The complaint of a leak from the damaged catheter adapter was confirmed and the cause appeared to be manufacturing related.Two photographs and one 24g insyte autoguard iv catheter were provided for investigation.A functional test revealed a leak from the yellow catheter adapter.A microscopic examination revealed a hole in the catheter adapter that was located 180-degrees from the injection molding gate mark and near the flared edge of the wedge.The external surface of the catheter adapter was rounded inward at the hole, which appeared to be consistent with molding damage.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.
Event or Problem Description
No new information.